Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On geodesics that are also orbits


Author: Robert Hermann
Journal: Bull. Amer. Math. Soc. 66 (1960), 91-93
DOI: https://doi.org/10.1090/S0002-9904-1960-10412-0
MathSciNet review: 0119179
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bott, Non-degenerate critical manifolds, Ann. of Math. vol. 60 (1954) pp. 248-261. MR 64399
  • 2. T. Frankel, Fixed points and torsion on Kahler manifolds, Ann. of Math. vol. 70 (1959) pp. 1-7. MR 131883
  • 3. K. Yano and S. Bochner, Curvature and Betti numbers, Princeton, 1953. MR 62505


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10412-0

American Mathematical Society